A 53-year-old female asked:
i have severe bruising on my forearms only. i do not take blood thinners. just scratching my arms causes blood lines to appear. platelet count normal.
1 doctor answer • 1 doctor weighed in
Hematology and Oncology 37 years experience
Several: Aspirin, and other so-called non-steroidal antiinfllammatory agents can lead to easy bruising. Kidney problems can also lead to easy bruising. You should see a health care provider to help you determine what the problem is.
5.2k viewsAnswered >2 years ago
Last updated Apr 29, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.